# SDR ASOA05789

- Difficulty date: September 23, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE FLOORBEAM CAP AT FS 559 PLUS 112 THRU 621.00, LBL 27 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE FLOOREAM CAP AT FS 559 PLUS 112 THROUGH 621.00, LBL 27.  (M)
